Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone I'm on my third month of roaccutane and lately I've been feeling very emotional. I cry really easily at the smallest things. I also can't take criticism and my self-esteem is at an all-time low. I didn't used to be like this. Is this a common side effect of roaccutane? Has anyone else experienced anything similiar? Thanks.

Share this post


Link to post
Share on other sites

feel the same way, I think thats just what happens, I hope it goes away after treatment. The worst thing is I am still not clear in month 4!!!

Good Luck

P.s. I never used to be like that either

Share this post


Link to post
Share on other sites

I agree about the birth control. I take a tri-cyclen, and I become ultra emotional the first week in each pack. I've been taking it for years, and it took me a long time to figure out that was the culprit. I quit taking it for a while, and my skin became horrible, so I started up again. I look forward to getting off the pill once I finish accutane.

Share this post


Link to post
Share on other sites

Im not on birthcontrol, i am not sexually active nor plan to be through the remainder of my course and become weepy at times for the dumbest reasons ex. commercials, talk show sob stories,songs.

I know that it is the tane.

Share this post


Link to post
Share on other sites

i'm not on birth control and i have noticed that i'm a little more emotional...i think that with the IB and just being at my wits end with the acne...my self esteem took a HUGE blow...and when you're not feeling very good about yourself...its hard to feel good about much of anything

Share this post


Link to post
Share on other sites

OK thanks for replying everyone. Glad to see I'm not alone. Also I'm not on birth control so it's not that. I can't wait for this to all be over. It would be OK if my skin was clear but I'm still breaking out. Oh well just give it time I guess. One thing I find helps me feel better at least temporarily is doing exercise. So I guess I'll keep doing that. Thanks again guys <3

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×